# SDR UALA2012101605909

- Difficulty date: October 15, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 87,203 hours, 9,843 cycles
- Engine: Pwa PW4056
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: DL2033M42
- Part serial: 116
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT APU WON'T START.  APU INOPERATIVE.  REPLACED APU DOOR ACTUATOR PER MM.
